# SDR AALA202407057789

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 69,307 hours, 8,793 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT CREW REST COMPARTMENT DOOR JAMMED. HANDLE AND LATCH LOOSE. MAINTENANCE ADJUSTED PILOT CREW REST DOOR LATCH IAW AMM 25-29-01.
